# SDR KBMA088331

- Difficulty date: July 12, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B1
- Aircraft serial: 2884
- Aircraft time: 24,003 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550164960
- Part serial: 805
- Condition: Stuck
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED VALVE FLAG SHOWING, SUSPECT BLEED VALVE WONT CLOSE. INSTALLED SERVICEABLE BLEED VALVE .
